MathSciNet Relay Station
MathSciNet bibliographic data
MR2191617 (2006m:35347) 35Q55 (34B40 35Q51 39A70 47J30)
Pankov, A. Gap solitons in periodic discrete nonlinear Schrödinger equations. Nonlinearity 19 (2006), no. 1, 27–40.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement